# SDR FDEA201409242745

- Difficulty date: September 24, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 80,965 hours, 27,856 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT SIDEWALL LONGERON 17, EACH FRAME BAY HAS A SEPARATE LONGERON, CORRODED,  A TOTAL OF 10 LONGERONS FROM STATION 1159 TO 1481.  REMOVED CORROSION WITHIN LIMITS PER SRM 53-00-01 FIG 1B AND REPLACED LONGERONS THAT EXCEEDED LIMITS IAW BLUEPRINT SPECIFICATIONS.  REF SDR 14-2677, 14-2993, AND 14-  2994 FOR NR'S 366, 368, AND 366.
